# SDR DXTA200702040

- Difficulty date: March 21, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N161QS
- Make and model: Beech 400A
- Aircraft serial: RK435
- Aircraft time: 886 hours, 798 cycles
- Engine: Pwa JT15D5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

UNIDENTIFIED ENVIROMENTAL SYSTEM ODOR BEGAN ENTERING THE CABIN PASSING 7000 FT WITH THE THROTTLES NEAR IDLE IN DESCENT.  VISUALLY INSPECTED RT AND LT ENGINE INTAKE AND EXHAUST, NO DISCREPANCIES WERE NOTED. GAINED ACCESS TO THE REFRIGERATION UNIT AND VISUALLY INSPECTED, NO DISCREPANCIES WERE NOTED. OPERATED LT AND RT ENGINES AND ACCOMPLISHED REFRIGERATION UNIT OPERATIONAL CHECK TWO SEPARATE TIMES AT 1/2 HOUR EACH, SWITCHED PRESSURE SOURCE FROM LT RNGINE TO RT ENGINE AND NO UNUSUAL ODERS WERE NOTED IN THE COCKPIT OR CABIN. OPERATIONAL CHECK WAS FOUND TO BE SATISFACTORY. NO DISCREPANCY WAS NOTED AT THIS TIME. REINSTALLED REMOVED PANELS TO GAIN ACCESS. ACCOMPLISHED IAW HAWKER 400XP MM 21-50-00.
